advertisement
Question
Posted by: Wendy | 2010/06/25

Heavy Bleeding

I had a bleeding problem in August last year, I went to the gynae he said he doesn''t see anything and he prescribed Yasmin for 6 months. I drank Yasmin and it stopped bleeding for that period but after 2 moths off Yasmin it started bleeding again, I went to another doc who didn''t see anything wrong too. And then my colleague recommended I take Ovrals, well they didn''t help, I have been bleeding while drinking those pills and now I don''t know what else to do except stocking pads. Any suggestions?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you were okay on the Yasmin, I would suggest that you go back on it and continue for 6 months.Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Nonhlanhla | 2010/06/27

when i start my period i bleed heavy for all my 5 days

Reply to Nonhlanhla
Posted by: gynaedoc | 2010/06/27

If you were okay on the Yasmin, I would suggest that you go back on it and continue for 6 months.Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement